| Model Number |
569P |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.A remstar auto aflex device was returned to a manufacturer service center with no initial alleged complaint.During the evaluation of the device at the service center, the device was visually inspected and evidence of foam degradation/particles was found.The device was scrapped by the service center after the evaluation was completed.
Additional Manufacturer Narrative
The capa process identified complaints not being created for quality issues found during servicing activities.Based on a review of records impacted by the identified issue, it was determined that this record needed to be corrected and is now being submitted accordingly.